MathSciNet Relay Station
MathSciNet bibliographic data
MR2538563 (2010g:11189) 11R29 (11R11)
Louboutin, Stéphane R. On the divisibility of the class number of imaginary quadratic number fields. Proc. Amer. Math. Soc. 137 (2009), no. 12, 4025–4028.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement